Job search and commuting time

Berg, Gerard J. van den ; Gorter, Cees

Additional URL:
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Journal of Business & Economic Statistics : JBES
Volume: 15
Issue number: 2
Page range: 269-281
Place of publication: Alexandria, Va. [u.a.]
Publishing house: American Statist. Soc. [u.a.]
ISSN: 0735-0015 , 1537-2707
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (van den Berg 2009-2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item